# SDR MALA954721

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Heat Wire
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3277 - EN ROUTE, THE LEFT ENGINE INTAKE LIGHT AND VALVE CYCLED ON AND OFF.  THE AIRCRAFT RETURNED TO MSP DUE TO EN ROUTE WEATHER.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE CTM CONNECTOR FOR THE INTAKE HEAT VALVE.  THE INTAKE HEAT VALVE WAS ALSO REPLACED AS A PRECAUTION.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
